MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information of an inquiry to confirm the operation of pressurization to the exhalation valve and verify the tidal volume in the volume-controlled mode for a trilogy100 ventilator, japan device.There was no allegation of patient harm.The device was not reported to be in patient use.The trilogy 100 device failed at negative flow verification test step during evaluation at the manufacturer's service center.The device's sensor board was replaced to address the issue.Additionally, a periodic maintenance 1 was performed.The device's pollen filter was replaced as regulated by maintenance procedure to prevent failure.The service technician performed repair test, alarm check, battery check, run in tests and cleaning then confirmed the unit operated properly.The software version was checked.(14.1.03).The measured tidal volume was 516 ml when the setting was 500 ml with cv mode, active pap< >, < > breath rate: 12 bpm< >, < > inspiratory time: 1.0 second>, < > flow pattern: square>, < > peep: 0hpa, deep breath: off.

Brand Name
TRILOGY100 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23638927
Report Number2518422-2025-112045
Device Sequence Number9785665
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054655
Device Catalogue Number1054655
Device Lot Number170829
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown